# SDR 2000ZZZX828

- Difficulty date: February 22, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N4575Z
- Make and model: Hughes 369D
- Aircraft serial: 370094D
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Pinion Gear
- Part number: 369D2512511
- Condition: Failed
- Location: Transmission
- Part time: 7,931 hours
- Component: Hughes, 369D25100505
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS FLYING WHEN A NOISE WAS HEARD.  A PRECAUTIONARY LANDING WAS MADE.  THE PROBLEM WAS A BROKEN GEAR IN THE MAIN TRANSMISSION.  THE BROKEN PART WAS SENT TO THE MANUFACTURER FOR EVALUATION.
